Michael Kaminski - A note on calculi for non-deterministic many-valued logics

fi:8847 - Fundamenta Informaticae, January 2, 2023, Volume 186, Issues 1-4: Trakhtenbrot's centenary
A note on calculi for non-deterministic many-valued logics

Authors: Michael Kaminski

    We present two deductively equivalent calculi for non-deterministic many-valued logics. One is defined by axioms and the other - by rules of inference. The two calculi are obtained from the truth tables of the logic under consideration in a straightforward manner. We prove soundness and strong completeness theorems for both calculi and also prove the cut elimination theorem for the calculi defined by rules of inference.


    Volume: Volume 186, Issues 1-4: Trakhtenbrot's centenary
    Published on: January 2, 2023
    Accepted on: June 21, 2022
    Submitted on: December 15, 2021
    Keywords: Computer Science - Logic in Computer Science

    Share

    Consultation statistics

    This page has been seen 13 times.
    This article's PDF has been downloaded 5 times.